# SDR 2004UALA00721

- Difficulty date: December 24, 2003
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Failed
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  BOTTLE TO VALVE O-RING WAS DETERIORATED.  REPLACED CYLINDER ASSY.  OSV, WINSLOW, HAS ADDED ULTRASONIC LEAK DETECTION TO BOTTLE INSPECTION PROCESS.
